# SDR 05FDEA01933

- Difficulty date: July 13, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, AT STA 1986 RBL 61 FLOORBEAM STRUCTURE FOUND BROKEN.  DISPREPANT FLOOR SUPPORT REMOVED. NEW FLOOOR SUPPORT REWORKED FROM   S2929169X7075T6511 AS PER DRAWING AGA 7091 AND INSTALLED AS PER SRM 51-31-01 VOL II.   CLASSIFIED AS MINOR AS PER GMM 6-2-100.
